RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 4, Pages 851–855 (Mi dan47882)  

PHYSICS

$1/n$-Expansion in quantum mechanics

V. S. Popov, V. M. Vainberg, V. D. Mur, A. V. Shcheblykin

Institute for Theoretical and Experimental Physics, Moscow

Full text: PDF file (538 kB)
UDC: 539.18.27+530.145.7
Presented: С. Т. Беляев
Received: 07.02.1986

Citation: V. S. Popov, V. M. Vainberg, V. D. Mur, A. V. Shcheblykin, “$1/n$-Expansion in quantum mechanics”, Dokl. Akad. Nauk SSSR, 293:4 (1987), 851–855

Citation in format AMSBIB
\Bibitem{PopVaiMur87}
\by V.~S.~Popov, V.~M.~Vainberg, V.~D.~Mur, A.~V.~Shcheblykin
\paper $1/n$-Expansion in quantum mechanics
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 4
\pages 851--855
\mathnet{http://mi.mathnet.ru/dan47882}


Linking options:
  • http://mi.mathnet.ru/eng/dan47882
  • http://mi.mathnet.ru/eng/dan/v293/i4/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019